MathSciNet Relay Station
MathSciNet bibliographic data
MR1144014 (94d:32035) 32H25 (14E05 32H04)
Hall, Peter Uniqueness theorems for parametrized algebraic curves. Trans. Amer. Math. Soc. 341 (1994), no. 2, 829–840.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement